# SDR C2XA10CL027

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 20,000 hours, 15,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND RE-SECURED THE POSITIVE POWER LEAD ON THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
